American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Robert Sine. On a paper of Phelps . Proc. Amer. Math. Soc. 18 (1967) 484-486. MR 0211270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Donald R. Wilken. Lebesgue measure of parts for $R(X)$ . Proc. Amer. Math. Soc. 18 (1967) 508-512. MR 0216297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Samuel Merrill. Analytic embedding and mean square approximation . Proc. Amer. Math. Soc. 18 (1967) 836-842. MR 0218901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] A. Pełczyński. Some linear topological properties of separable function algebras . Proc. Amer. Math. Soc. 18 (1967) 652-660. MR 0213883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] R. C. Sine. On convex combinations of Blaschke products . Proc. Amer. Math. Soc. 18 (1967) 571-572. MR 0211271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] H. S. Bear and Max L. Weiss. An intrinsic metric for parts . Proc. Amer. Math. Soc. 18 (1967) 812-817. MR 0215043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. R. Wilken. Maximal ideal spaces and $A$-convexity . Proc. Amer. Math. Soc. 17 (1966) 1357-1362. MR 0203525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David T. Brown. A class of Banach algebras with a unique norm topology . Proc. Amer. Math. Soc. 17 (1966) 1429-1434. MR 0205103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michael Voichick. Extreme points of bounded analytic functions on infinitely connected regions . Proc. Amer. Math. Soc. 17 (1966) 1366-1369. MR 0199738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Parfeny P. Saworotnow. Discrete complemented algebra . Proc. Amer. Math. Soc. 17 (1966) 499-501. MR 0194918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. F. Rennison. A note on the extension of associative products . Proc. Amer. Math. Soc. 17 (1966) 1375-1377. MR 0201995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] C. E. Rickart. The maximal ideal space of functions locally approximable in a function algebra . Proc. Amer. Math. Soc. 17 (1966) 1320-1326. MR 0201999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Harvey A. Smith. Tensor products of locally convex algebras . Proc. Amer. Math. Soc. 17 (1966) 124-132. MR 0188818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Joseph Lewittes. A note on parts and hyperbolic geometry . Proc. Amer. Math. Soc. 17 (1966) 1087-1090. MR 0199737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. P. Saworotnow. Errata to: On a realization of a complemented algebra . Proc. Amer. Math. Soc. 16 (1965) 1417. MR 0184097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Bertram Walsh. Banach algebras of scalar-type elements . Proc. Amer. Math. Soc. 16 (1965) 1167-1170. MR 0187109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] T. P. Srinivasan and Ju-kwei Wang. On closed ideals of analytic functions . Proc. Amer. Math. Soc. 16 (1965) 49-52. MR 0170223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] H. S. Bear. A geometric characterization of Gleason parts . Proc. Amer. Math. Soc. 16 (1965) 407-412. MR 0181910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Christopher Todd. Stone-Weierstrass theorems for the strict topology . Proc. Amer. Math. Soc. 16 (1965) 654-659. MR 0179645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James Rovnyak. Ideals of square summable power series. II . Proc. Amer. Math. Soc. 16 (1965) 209-212. MR 0173143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Don Deckard and Carl Pearcy. On algebraic closure in function algebras . Proc. Amer. Math. Soc. 15 (1964) 259-263. MR 0161171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] K. G. Johnson. $B(S,\,\Sigma )$ algebras . Proc. Amer. Math. Soc. 15 (1964) 247-251. MR 0159235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. Browder and J. Wermer. A method for constructing Dirichlet algebras . Proc. Amer. Math. Soc. 15 (1964) 546-552. MR 0165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Parfeny P. Saworotnow. On a realization of a complemented algebra . Proc. Amer. Math. Soc. 15 (1964) 964-966. MR 0169076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gabriel Stolzenberg. The maximal ideal space of the functions locally in a function algebra. . Proc. Amer. Math. Soc. 14 (1963) 342-345. MR 0146676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] G. A. Heuer and J. A. Lindberg. Algebraic extensions of continuous function algebras . Proc. Amer. Math. Soc. 14 (1963) 337-342. MR 0159244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John A. Lindberg. On the completion of tractable normed algebras . Proc. Amer. Math. Soc. 14 (1963) 319-321. MR 0159243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] I. Glicksberg. Function algebras with closed restrictions . Proc. Amer. Math. Soc. 14 (1963) 158-161. MR 0143050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] T. P. Srinivasan and Ju-kwei Wang. On the maximality theorem of Wermer . Proc. Amer. Math. Soc. 14 (1963) 997-998. MR 0159242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Don Deckard and Carl Pearcy. On matrices over the ring of continuous complex valued functions on a Stonian space . Proc. Amer. Math. Soc. 14 (1963) 322-328. MR 0147926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3